Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Validity of the Cobb-Douglas Specification in Taiwan's Developing Agriculture

J. T. Shih, L. J. Hushak and N. Rask
American Journal of Agricultural Economics
Vol. 59, No. 3 (Aug., 1977), pp. 554-558
Stable URL: http://www.jstor.org/stable/1239660
Page Count: 5
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($36.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Validity of the Cobb-Douglas Specification in Taiwan's Developing Agriculture
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[554]
    [554]
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
Part of Sustainability